Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces. Proyecciones, 34 (4). 323 - 341. ISSN 0716-0917

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31297
DOI https://doi.org/10.4067/S0716-09172015000400002
Official URL http://dx.doi.org/10.4067/S0716-09172015000400002
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; convex functions; integral inequalities
Citations in Scopus 38 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login